# SDR USAA000556

- Difficulty date: April 14, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N279AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22891
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Part time: 46,143 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CRACKED 1 INCH, UPPER RADIUS FLOORBEAM STATION 520 AT RBL 24.75.  REPAIRED PER SB 737531120 AND EA 66956A.  (M)
